# SDR CALA2019050700696

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 141NS162142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY FINDING ZONE 200 OPEN, FLOOR CROSSBEAM AT STA 395 HAS SEVERAL AREAS OF CORROSION, 22-87. REF NR 0053995. REMOVED DAMAGED CROSSBEAM IAW SRM 51-40-02, FABRICATED NEW SUPPORT FLOOR CROSSBEAM IAW DWG 141N5162, INSTALLED NEW SUPPORT CROSSBEAM, P/N 141N5162-142 AT MAIN CABIN STRUCTURE SUPPORT FLOOR AT STA 395 IAW DWG 141N5162 AND SRM 51-40-02. WORK WAS ACCOMPLISHED ON N/R 0053995.
